# SDR WX0A2022092674261

- Difficulty date: September 26, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N274NV
- Make and model: Airbus A320-214
- Aircraft serial: 3079
- Aircraft time: 33,167 hours, 24,301 cycles
- System (JASC): 3300 · Lighting System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

AFTER RUNNING A BITE TEST ON THE EMERGENCY LIGHTING SYSTEM FAULT WAS DETECTED. EPSU(12WL)EMER R/DEU B(300RH6) / REMOVED AND REPLACED AFT BULB IN RH OVER WING EMERGENCY EXIT LIGHT AFT ASSEMBLY IAW AMM 33-51-15, OPS CHECK GOOD."
